# SDR BB04092

- Difficulty date: December 7, 2004
- Submitted: December 9, 2004
- Operation: Air carrier
- Aircraft: N626AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27303
- System (JASC): 2330 · Entertainment System
- Part: Video Unit
- Part number: 4953200002
- Part serial: 15293
- Condition: Burned
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED THAT THE VIDEO SYSTEM HAD A BURNING ODOR.  MAINTENANCE REPLACED THE VIDEO PLAYER.
